# SDR ASAA2015062312197

- Difficulty date: June 23, 2015
- Submitted: June 25, 2015
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 26,363 hours, 8,087 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO CONTROL FLIGHT DECK TEMP.  SUPPLY DUCT REMAINED AT 52.  ACFT GROUNDED. PERFORMED PACK/ZONE TEMP CONTROL BITE TEST, NO FAULTS BITE TEST PASSED.  PERFORMED AIR CONDITION TEMP CONTROL, OPS CHECK IAW AMM 21-60-00-804. SYS OPS NORMAL.
